Alert archive / Illinois / River Flood Warnings in 2017

River Flood Warning 7, NWS Lincoln, IL

January 23, 2017Peoria County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this river flood warning at Jan 23, 2017, 12:26 PM CST for Peoria County, Tazewell County, Woodford County, Illinois. It took effect at Jan 24, 2017, 6:00 PM CST. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
Jan 23, 2017, 12:26 PM CST (18:26 UTC)
In effect from
Jan 24, 2017, 6:00 PM CST
Expired
Jan 27, 2017, 12:00 AM CST
In force
54 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 68 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River at Peoria (PIAI2).

Action stage
17 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

526 
WGUS43 KILX 231826
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1226 PM CST MON JAN 23 2017

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Illinois River near Peoria affecting Peoria...Tazewell and Woodford
  counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC143-179-203-240826-
/O.NEW.KILX.FL.W.0007.170125T0000Z-170127T0600Z/
/PIAI2.1.ER.170125T0000Z.170125T1200Z.170127T0000Z.NO/
1226 PM CST MON JAN 23 2017

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Illinois River near Peoria.
* From Tuesday evening until late Thursday night.
* At 1145 AM Monday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 18.1 feet by Wednesday morning.The river will fall 
  below flood stage by Thursday evening.
* Impact...At 18.0 feet...Some flooding begins to bottomland not 
  protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Illinois River
 Peoria            18  17.4 Mon 12 PM   17.8   18.1   18.1


&&

LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
      4053 8988 4068 8965             

$$
5 follow-up statements
128 
WGUS83 KILX 240257
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
857 PM CST MON JAN 23 2017

...The Flood Warning continues for the following river in Illinois...

  Illinois River near Peoria affecting Peoria...Tazewell and Woodford
  counties
  Illinois River at Havana affecting Cass...Fulton and Mason counties
  Illinois River at Beardstown affecting Brown...Cass...Morgan and 
  Schuyler counties
  
The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC143-179-203-241657-
/O.CON.KILX.FL.W.0007.170125T0000Z-170127T0600Z/
/PIAI2.1.ER.170125T0000Z.170125T1200Z.170127T0000Z.NO/
857 PM CST MON JAN 23 2017

The Flood Warning continues for
  The Illinois River near Peoria. 
* From Tuesday evening until late Thursday night.
* At  845 PM Monday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 18.1 feet by Wednesday morning.The river will fall 
  below flood stage by Thursday evening.
* Impact...At 18.0 feet...Some flooding begins to bottomland not 
  protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Illinois River
 Peoria            18  17.6 Mon 9 PM    17.8   18.1   18.1


&&

LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
      4053 8988 4068 8965             

$$

ILC017-057-125-241657-
/O.CON.KILX.FL.W.0003.000000T0000Z-000000T0000Z/
/HAVI2.1.ER.170121T1115Z.170127T0000Z.000000T0000Z.NO/
857 PM CST MON JAN 23 2017

The Flood Warning continues for
  The Illinois River at Havana. 
* Until further notice.
* At  845 PM Monday the stage was 15.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.0 feet by 
  Thursday evening then begin falling.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas 
  not protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Illinois River
 Havana            14  15.2 Mon 9 PM    15.4   15.7   15.9


&&

LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
      4018 9023 4039 9010             

$$

ILC009-017-137-169-241657-
/O.CON.KILX.FL.W.0005.170124T1800Z-000000T0000Z/
/BEAI2.1.ER.170124T1800Z.170128T1200Z.000000T0000Z.NO/
857 PM CST MON JAN 23 2017

The Flood Warning continues for
  The Illinois River at Beardstown. 
* From Tuesday afternoon until further notice.
* At  845 PM Monday the stage was 13.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 15.1 feet by Saturday morning.
* Impact...At 14.4 feet...Seepage problems begin in the Coal Creek 
  Drainage and Levee District.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Illinois River
 Beardstown        14  13.7 Mon 9 PM    13.9   14.3   14.7


&&

LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
      3999 9058 4015 9043             

$$
203 
WGUS83 KILX 241623
FLSILX


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1023 AM CST TUE JAN 24 2017

...The Flood Warning continues for the following river in Illinois...
  Illinois River near Peoria affecting Peoria...Tazewell and Woodford
  counties
  Illinois River at Havana affecting Cass...Fulton and Mason counties
  Illinois River at Beardstown affecting Brown...Cass...Morgan and 
  Schuyler counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC143-179-203-250623-
/O.CON.KILX.FL.W.0007.170125T0000Z-170127T0600Z/
/PIAI2.1.ER.170125T0000Z.170125T1200Z.170127T0000Z.NO/
1023 AM CST TUE JAN 24 2017

The Flood Warning continues for
  The Illinois River near Peoria. 
* From this evening until late Thursday night.
* At  945 AM Tuesday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 18.1 feet by Wednesday morning.The river will fall 
  below flood stage by Thursday evening.
* Impact...At 18.0 feet...Some flooding begins to bottomland not 
  protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Illinois River
 Peoria            18  17.9 Tue 10 AM   18.1   18.1   17.7


&&

LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
      4053 8988 4068 8965             

$$

ILC017-057-125-250623-
/O.CON.KILX.FL.W.0003.000000T0000Z-000000T0000Z/
/HAVI2.1.ER.170121T1115Z.170126T1800Z.000000T0000Z.NO/
1023 AM CST TUE JAN 24 2017

The Flood Warning continues for
  The Illinois River at Havana. 
* Until further notice.
* At  945 AM Tuesday the stage was 15.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.9 feet by 
  Thursday afternoon then begin falling.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas 
  not protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Illinois River
 Havana            14  15.4 Tue 10 AM   15.6   15.8   15.9


&&

LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
      4018 9023 4039 9010             

$$

ILC009-017-137-169-250623-
/O.CON.KILX.FL.W.0005.170124T1800Z-000000T0000Z/
/BEAI2.1.ER.170124T1800Z.170127T1800Z.000000T0000Z.NO/
1023 AM CST TUE JAN 24 2017

The Flood Warning continues for
  The Illinois River at Beardstown. 
* From this afternoon until further notice.
* At  945 AM Tuesday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 14.9 feet by Friday afternoon.
* Impact...At 14.4 feet...Seepage problems begin in the Coal Creek 
  Drainage and Levee District.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Illinois River
 Beardstown        14  13.9 Tue 10 AM   14.3   14.6   14.8


&&

LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
      3999 9058 4015 9043             

$$
ACS
357 
WGUS83 KILX 250229
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
829 PM CST TUE JAN 24 2017

...The Flood Warning continues for the following river in Illinois...

  Illinois River near Peoria affecting Peoria...Tazewell AND Woodford 
  COUNTIES
...The Flood Warning continues for the following river in Illinois...
  Illinois River at Havana affecting Cass...Fulton AND Mason COUNTIES
  Illinois River at Beardstown affecting Brown...Cass...Morgan AND 
  Schuyler COUNTIES

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC143-179-203-251629-
/O.EXT.KILX.FL.W.0007.000000T0000Z-170126T1800Z/
/PIAI2.1.ER.170125T0600Z.170125T1200Z.170126T1200Z.NO/
829 PM CST TUE JAN 24 2017

The Flood Warning continues for
  The Illinois River near Peoria. 
* Until Thursday afternoon.
* At 745 PM Tuesday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 18.1 feet by tomorrow morning.The river 
  will fall below flood stage by Thursday morning.
* Impact...At 18.0 feet...Some flooding begins to bottomland not 
  protected by levees.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Illinois River
 Peoria            18  18.0 Tue 8 PM    18.1   18.0   17.7

&&

LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
      4053 8988 4068 8965             

$$

ILC017-057-125-251629-
/O.CON.KILX.FL.W.0003.000000T0000Z-000000T0000Z/
/HAVI2.1.ER.170121T1115Z.170126T1800Z.000000T0000Z.NO/
829 PM CST TUE JAN 24 2017

The Flood Warning continues for
  The Illinois River at Havana. 
* Until FURTHER NOTICE.
* At 745 PM Tuesday the stage was 15.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.8 feet by 
  Thursday afternoon then begin falling.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas 
  not protected by levees.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Illinois River
 Havana            14  15.4 Tue 8 PM    15.5   15.7   15.8

&&

LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
      4018 9023 4039 9010             

$$

ILC009-017-137-169-251629-
/O.CON.KILX.FL.W.0005.000000T0000Z-000000T0000Z/
/BEAI2.1.ER.170124T1900Z.170127T1800Z.000000T0000Z.NO/
829 PM CST TUE JAN 24 2017

The Flood Warning continues for
  The Illinois River at Beardstown. 
* Until FURTHER NOTICE.
* At 745 PM Tuesday the stage was 14.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.9 feet by 
  Friday afternoon then begin falling.
* Impact...At 14.4 feet...Seepage problems begin in the Coal Creek 
  Drainage and Levee District.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Illinois River
 Beardstown        14  14.1 Tue 8 PM    14.3   14.6   14.8


&&

LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
      3999 9058 4015 9043             

$$

Auten
242 
WGUS83 KILX 251710
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1110 AM CST WED JAN 25 2017

...The Flood Warning continues for the following river in Illinois...

  Illinois River at Beardstown affecting Brown...Cass...Morgan and 
  Schuyler counties
...The Flood Warning continues for the following river in Illinois...
  Illinois River near Peoria affecting Peoria...Tazewell and Woodford
  counties
  Illinois River at Havana affecting Cass...Fulton and Mason counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC143-179-203-260710-
/O.CON.KILX.FL.W.0007.000000T0000Z-170126T1800Z/
/PIAI2.1.ER.170125T0530Z.170125T1200Z.170126T1200Z.NO/
1110 AM CST WED JAN 25 2017

The Flood Warning continues for
  The Illinois River near Peoria. 
* Until Thursday afternoon.
* At 1045 AM Wednesday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 18.0 feet...Some flooding begins to bottomland not 
  protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Illinois River
 Peoria            18  18.0 Wed 11 AM   18.0   17.8   17.4


&&

LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
      4053 8988 4068 8965             

$$

ILC017-057-125-260710-
/O.CON.KILX.FL.W.0003.000000T0000Z-000000T0000Z/
/HAVI2.1.ER.170121T1115Z.170126T1200Z.000000T0000Z.NO/
1110 AM CST WED JAN 25 2017

The Flood Warning continues for
  The Illinois River at Havana. 
* Until further notice.
* At 1045 AM Wednesday the stage was 15.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.8 feet by 
  tomorrow morning then begin falling.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas 
  not protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Illinois River
 Havana            14  15.6 Wed 11 AM   15.8   15.7   15.6


&&

LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
      4018 9023 4039 9010             

$$

ILC009-017-137-169-260710-
/O.EXT.KILX.FL.W.0005.000000T0000Z-170131T1800Z/
/BEAI2.1.ER.170124T1900Z.170127T1200Z.170131T1200Z.NO/
1110 AM CST WED JAN 25 2017

The Flood Warning continues for
  The Illinois River at Beardstown. 
* Until Tuesday afternoon.
* At 1045 AM Wednesday the stage was 14.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.8 feet by 
  Friday morning. The river will fall below flood stage Tuesday 
  morning.
* Impact...At 14.4 feet...Seepage problems begin in the Coal Creek 
  Drainage and Levee District.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Illinois River
 Beardstown        14  14.3 Wed 11 AM   14.6   14.8   14.7


&&

LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
      3999 9058 4015 9043             

$$
941 
WGUS83 KILX 260244
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CST WED JAN 25 2017

...The Flood Warning is cancelled for the following river in 
Illinois...

  Illinois River near Peoria affecting Peoria...Tazewell AND Woodford
  COUNTIES

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC143-179-203-260314-
/O.CAN.KILX.FL.W.0007.000000T0000Z-170126T1800Z/
/PIAI2.1.ER.170125T0530Z.170125T1200Z.170125T1430Z.NO/
844 PM CST WED JAN 25 2017

The Flood Warning is cancelled for
  The Illinois River near Peoria.
* At 745 PM Wednesday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  830 AM Wednesday.
* Forecast...The river will continue to fall to 17.7 feet by Friday 
  morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Illinois River
 Peoria            18  18.0 Wed 8 PM    17.9   17.7   17.3

&&

LAT...LON 4093 8952 4093 8941 4062 8957 4047 8980
      4053 8988 4068 8965             

$$

Auten

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 23, 11:34 AM CST, 52 minutes earlier.

Area forecast discussion, Jan 23, 11:34 AM CST, 52 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1134 AM CST Mon Jan 23 2017

.UPDATE...
Issued at 1050 AM CST Mon Jan 23 2017

A narrow ridge of high pressure is building into the Plains and
the Missouri River Valley, but trapped low level moisture is
keeping a thick layer of clouds over Central Illinois and likely
to continue through tonight. North/northwesterly winds also to
continue through the day, eventually becoming lighter as the ridge
shifts eastward. Forecast is doing well and updates are not
anticipated at this time.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 329 AM CST Mon Jan 23 2017

Main feature through Monday night will be the extensive stratus
deck over the upper Midwest that will continue to advect over
central and southeast Illinois bringing cloudy conditions. Perhaps
some thinning of the cloud layer in the afternoon as surface
temperatures max out in the low to mid 40s, but at this point looks
to remain cloudy. Lows tonight generally around 32 degrees, with
cooling limited by cloud cover and lingering low level moisture.

The cloudy conditions will limit fog development so overnight fog
should generally be thin. However, a frontogenetical zone around 850
mb looks to continue eastward across the state coupled with an upper
level shortwave and will bring isolated light showers through early
morning today. Currently the broken band of showers is just west of
I-55.

Breezy NW winds 10-20 mph will continue much of the day today due to
the influence of the deep low pressure system over the southeast.
Winds to lighten overnight tonight as the low continues
northeastward and pressure gradients weaken over central IL.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 329 AM CST Mon Jan 23 2017

00Z forecast models continue to build an upper level ridge into IL
by sunrise Tue and shifting east into the Ohio river valley by Tue
afternoon. This should keep most of the CWA dry during the day Tue.
Just have a slight chance of light rain showers over Knox and Stark
counties Tuesday afternoon, mainly late. An upper level trof near
the West Coast, will shift east into the Rockies by Tue morning and
develop surface low pressure over eastern CO and into nw KS. Surface
low pressure tracks toward the IA/MO/NE border by sunset Tue.
Meanwhile weak surface high pressure ridge over IL at sunrise Tue
shifts east into the Ohio river valley Tue afternoon with increase
SSE winds during day Tue bringing milder highs in the upper 40s,
with lower 50s sw CWA. A mostly cloudy day overall for central IL
Tue with more sunshine possible in southeast IL especially south of
I-70.

Low pressure to track into central IA by midnight Tue night, into
south central WI by sunrise Wed and then toward northern lower MI
and Lake Huron by sunset Wed. Continued 20-40% chances of light rain
showers over northern CWA especially from I-74 on Tue night and Wed
while southeast IL remains dry. Lows Tue night in the upper 30s
central IL and lower 40s southeast IL, with mid 30s by Galesburg.
Highs Wed range from lower 40s over the IL river valley, to lower
50s near Lawrenceville in far southeast IL. Upper level trof digs
into central IL Wed afternoon and Wed night bringing in cooler air.
This to turn light rain chances to light snow chances from nw to se
during Wed night but little or no snow accumulations. Lingered small
chances of light snow or flurries over ne CWA Thu, mainly in the
morning.

A major upper level pattern shift will occur Wednesday night and
Thursday across the Midwest, bringing more seasonable winter weather
to the region. A strong upper level low lifts into southeast Canada,
while upper ridging builds over the west coast. A few northern
stream shortwaves will track southeast out of central Canada, and
dig a broad upper level trough over the eastern United States.
These weak shortwave may produce a few flurries Wed night and Thu,
but no accumulations expected over central IL. Temperatures will
cool closer to normal for late January. Highs Thu in the mid to
upper 30s, with lower 30s by Galesburg. Highs in the low to mid 30s
from Friday through Sunday, then back in the mid to upper 30s next
Monday. Lows Thu night in the mid 20s, with lower 20s by Galesburg.
Lows 20-25F from Fri night thru Sunday night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1130 AM CST Mon Jan 23 2017

Weak ridging to the west and north/northwesterly winds getting
lighter this evening as the ridge passes. Today, cigs on the cusp
of IFR/MVFR around 1000ft. Expect cigs to lift somewhat with the
heat of afternoon...before coming back down tonight. Models
producing some weak reduced vis for btwn 09Z and 14Z...and have
reflected the trend in the TAFS, in the IFR range.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HJS
SHORT TERM...37
LONG TERM...07
AVIATION...HJS
Hazardous weather outlook, Jan 23, 11:30 AM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1130 AM CST MON JAN 23 2017

ILZ027>031-036-037-040-041-047-049-050-241200-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
1130 AM CST MON JAN 23 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS, NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER NEAR
HAVANA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER NEAR HAVANA
THROUGH THE WEEK. FLOODING IS EXPECTED TO DEVELOP DOWNSTREAM NEAR
BEARDSTOWN TUESDAY...AND MAY ALSO DEVELOP AS FAR UPSTREAM AS
PEORIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ038-042>046-048-051>057-061-241200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
1130 AM CST MON JAN 23 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

MINOR FLOODING WILL CONTINUE ALONG THE EAST END OF THE SANGAMON
RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ062-063-066>068-071>073-241200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1130 AM CST MON JAN 23 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS, SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH...
EMBARRAS...AND LITTLE WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

FLOODING ALONG THE LITTLE WABASH AND EMBARRAS RIVERS WILL SUBSIDE
AROUND MID WEEK...BUT WILL CONTINUE THROUGH THE WEEK ALONG THE
WABASH RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

HJS

Nearby

River Flood Warnings in Illinois, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.